MathSciNet Relay Station
MathSciNet bibliographic data
MR1658083 (99j:60087) 60H10
Lepeltier, J.-P.; San Martín, J. Existence for BSDE with superlinear-quadratic coefficient. Stochastics Stochastics Rep. 63 (1998), no. 3-4, 227–240.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement